# SDR UIEA2020070901506

- Difficulty date: July 7, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,101 hours, 25,086 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 2634
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK TEMP MSG ON ECS PLUS PREVIOUS HISTORY.  REMOVED AND REPLACED LEFT PACK TEMP CONTROL VALVE IAW AMM 21-51-12.  OPS CHK GOOD.
